California, 2013

Flash Flooding in California, August 29 to 31, 2013

August 29 to 31, 2013 · NWS VEF · 16 events in 2 counties and zones

Another surge of monsoon moisture fueled widespread thunderstorms over the Mojave Desert and southern Great Basin. Many storms produced flash flooding, and isolated severe weather also occurred.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$249,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS VEF wrote it up.

Another surge of monsoon moisture fueled widespread thunderstorms over the Mojave Desert and southern Great Basin. Many storms produced flash flooding, and isolated severe weather also occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Aug 29, 9:33 AM PST, 3 hours 58 minutes earlier.

Area forecast discussion, Aug 29, 9:33 AM PST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1033 AM PDT THU AUG 29 2013

.SYNOPSIS...AN INFLUX OF MOISTURE WILL RESULT IN THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE AREA THROUGH EARLY
NEXT WEEK WITH THE BEST CHANCES FOR ACTIVITY IN THE AFTERNOON AND
EVENING HOURS. THE PRIMARY HAZARD WITH THUNDERSTORMS WILL BE HEAVY
RAINFALL THAT COULD RESULT IN FLASH FLOODING. THUNDERSTORM CHANCES
ARE EXPECTED TO BE GREATEST THROUGH THIS WEEKEND...THEN DECREASE
SLIGHTLY ON MONDAY AND TUESDAY.
&&

.UPDATE...THE PRIMARY CONCERN FOR TODAY IS THUNDERSTORM DEVELOPMENT
AND THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FROM NOON TO 11 PM FOR MOHAVE AND BASICALLY THE EASTERN 2/3
OF SAN BERNARDINO COUNTIES. MORE ISOLATED STORMS ARE EXPECTED NORTH
OF THIS AREA INCLUDING CLARK...LINCOLN...NYE COUNTIES AND PORTIONS
OF DEATH VALLEY. THE AIRMASS HAS MOISTENED FURTHER SINCE YESTERDAY
MORNING WITH 1/2 INCH INCREASE IN PWATS ACROSS THE SOUTH AND AROUND
.25 INCH INCREASE IN THE LAS VEGAS VALLEY. SOME THICKER CLOUD COVER
IS HEADED TOWARDS THE LV VALLEY AND COULD HAMPER HEATING ENOUGH TO
LIMIT TSTORM DEVELOPMENT FOR SEVERAL HOURS. PLANNING ON RUNNING WITH
THE INHERITED FORECAST FOR NOW AND WILL BE LOOKING AT THE
POSSIBILITY OF EXTENDING AND EXPANDING THE CURRENT FLASH FLOOD WATCH
LATER TONIGHT AND/OR FRIDAY.
&&

.PREVIOUS DISCUSSION...246 AM PDT...

.SHORT TERM...WELL GET USED TO THIS EAST COAST STYLE SUMMERTIME
HUMIDITY BECAUSE IT WILL BE AROUND THROUGH THIS WEEKEND. DECAYING
CONVECTION ACROSS SOUTHWESTERN ARIZONA HAS HELPED TO PUSH ADDITIONAL
MOISTURE NORTHWARD AND WESTWARD OVERNIGHT AND THIS HAS KEPT SURFACE
DEWPOINTS WELL INTO THE 60S ACROSS THE MOST OF THE SOUTHERN HALF OF
OUR CWFA OVERNIGHT. WE HAVE HAD A FEW ISOLATED SHOWERS AND
THUNDERSTORMS THAT HAVE MANAGED TO COME AND GO EVEN WITH THE LOSS OF
HEATING...HOWEVER MOST AREAS SHOULD REMAIN FREE OF ANY ACTIVITY
UNTIL LATER TODAY WHEN WE START TO HEAT UP. DEBRIS CLOUDS WILL
LIKELY BE AROUND THROUGH AT LEAST MID-MORNING ACROSS THE SOUTHEAST
CWFA COURTESY OF THE DECAYING CONVECTION OVER SOUTHWESTERN
ARIZONA...HOWEVER...I DO NOT THINK THEY WILL BE THICK ENOUGH TO
SIGNIFICANTLY LIMIT HEATING TODAY.

WE WILL CERTAINLY HAVE SUFFICIENT MOISTURE IN PLACE ACROSS OUR AREA
TODAY THROUGH SATURDAY AS A SOUTHEAST FLOW ALOFT REMAINS IN PLACE.
PWATS ARE FORECAST TO SLOWLY INCREASE ACROSS OUR AREA TODAY AHEAD OF
A WEAK RIPPLE IN THE MID-LEVELS AND THIS COMBINED WITH SUFFICIENT
INSTABILITY SHOULD BE ENOUGH TO TOUCH OFF SHOWERS AND THUNDERSTORMS
MAINLY THIS AFTERNOON AND EVENING. ACTIVITY STILL LOOKS MOST LIKELY
OVER THE SOUTHERNMOST CWFA WHERE MODELS SHOW THE BEST SURFACE CAPE
AT 500 J/KG OR GREATER AND 700-300 MB THETA E VALUES ARE PROGGED TO
EXCEED 340 K. PWATS ARE PROGGED TO BE PUSHING OR EXCEEDING 1.5
INCHES OVER THIS AREA AND IF ANYTHING THE GFS SEEMS TO BE UNDERDONE
ON PWATS BASED ON IPW SENSOR VALUES FROM ACROSS OUR AREA. THE FLASH
FLOOD WATCH FOR THIS AREA LOOKS GOOD AS WITH SO MUCH MOISTURE IN
PLACE THE UNLOAD POTENTIAL WILL BE THERE THIS AFTERNOON AND EVENING
IN ANY SLOWER MOVING OR STRONGER THUNDERSTORMS. CLOUD COVER TODAY
DOES NOT APPEAR AS IF IT WILL BE TOO EXTENSIVE SO HIGH TEMPS SHOULD
COME CLOSE TO OR FALL A DEGREE OR TWO SHORT OF WHAT WE SAW YESTERDAY.

AS WE MOVE INTO TONIGHT AND FRIDAY A DISTURBANCE IN THE MID-LEVELS
ALONG WITH AN INVERTED TROUGH IS FORECAST TO MOVE NORTHWEST ACROSS
NORTHWEST MEXICO TOWARD THE COAST OF SOCAL. THIS FEATURE SHOULD HELP
TO ENHANCE CONVECTION ACROSS OUR AREA ON FRIDAY...HOWEVER THE
QUESTION REMAINS JUST HOW MUCH. SUFFICIENT INSTABILITY IS SHOWN TO
EXIST AREA-WIDE AS WILL THE MOISTURE...HOWEVER...THE BIG QUESTION
WILL BE JUST HOW MUCH CLOUD COVER IS AROUND TO START WITH. THEREFORE
EVEN THOUGH A LOT OF MOISTURE WILL BE AROUND MAKING FLASH FLOODING
THE MOST LIKELY THREAT WITH STORMS...NO FLASH FLOOD WATCHES WILL BE
POSTED FOR FRIDAY AS IF WE SEE TOO MUCH CLOUD COVER...WE WILL WIND
UP WITH MORE IN THE WAY OF LIGHT SHOWERS AND LESS IN THE WAY OF
STRONGER THUNDERSTORMS.

BY SATURDAY THERE IS A LITTLE CHANGE AS MOISTURE AND INSTABILITY
REMAIN IN PLACE. AGAIN ACTIVITY WILL FAVOR THE AFTERNOON AND
EVENING...HOWEVER THE BIG QUESTION REMAINS HOW MUCH CLOUD COVER WILL
BE AROUND AS AGAIN IT COULD LIMIT HEATING. MODEL TIME HEIGHTS ARE
VERY MOIST THROUGHOUT THE COLUMN...HOWEVER...THERE ARE SOME
INDICATIONS SATURDAY MAY SEE MORE CLOUD COVER THAN WHAT WE SEE ON
FRIDAY. SO AGAIN EVEN THOUGH THE MOISTURE WILL BE THERE TO SUPPORT
FLASH FLOODING IN THUNDERSTORMS...NO FLASH FLOOD WATCHES WILL BE
ISSUED AS ACTIVITY COULD TURN OUT TO BE MORE SHOWERY.

HIGH TEMPS WERE A BLEND OF THE ECMWF AND CONTINUITY AND GIVEN THE
CLOUDS AND MOISTURE THEY SHOULD REMAIN BELOW NORMAL.

.LONG TERM...SUNDAY THROUGH THURSDAY...NOT MUCH CHANGE TO PREVIOUS
FORECAST REASONING. MONSOON MOISTURE WILL BE IN PLACE THROUGH THE
PERIOD...WITH THE DEEPEST MOISTURE LIKELY ON SUNDAY AND PERHAPS INTO
MONDAY. AS IS TYPICALLY THE CASE AT LONGER TIME RANGES...THERE IS
MINIMAL MODEL AGREEMENT ON ANY SMALL SCALE FEATURES WHICH COULD HELP
FOCUS CONVECTION ON ANY ONE DAY. HOWEVER...THERE IS SOME MODEL
AGREEMENT THAT THE BIG RIDGE OVER THE CENTRAL STATES WILL GRADUALLY
START TO BUILD WESTWARD BY THE MIDDLE OF THE WEEK...WITH RISING
HEIGHTS POSSIBLY HELPING TO CAP THE AIRMASS. THUS...HAVE SHOWN A
GRADUAL DECREASE IN POPS FROM TUESDAY TO THURSDAY. ALSO SHOWED A
GRADUAL RISE IN TEMPERATURES FOR THE SAME REASON.
&&

.AVIATION...FOR MCCARRAN...WINDS THROUGH TONIGHT WILL FAVOR TYPICAL
DIURNAL DIRECTIONAL TRENDS AWAY FROM ANY SHRA/TSRA ACTIVITY OR
OUTFLOW BOUNDARIES. THUNDERSTORMS WILL GENERALLY MOVE NORTHWARD ON
THIS AFTERNOON AND EVENING SO ANY ACTIVITY THAT DEVELOPS OVER THE
MCCULLOUGH RANGE COULD IMPACT OR COME CLOSE TO KLAS. WILL INCLUDE
VCTS IN THE TAF TO ACCOUNT FOR THIS IN THE AFTERNOON AND EVENING.
OTHERWISE EXPECT SCT-BKN CLOUDS MAINLY AOA 10K-15K FEET WITH LOWER
BASES...CIGS AND VSBY IN AND NEAR ANY SHRA/TSRA.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA ACTIVITY SHOULD DEVELOP AGAIN MAINLY
AFTER 18Z AND ESPECIALLY AFTER 20Z ON TODAY WITH THE GREATEST
COVERAGE ACROSS MOHAVE...SAN BERNARDINO AND SOUTHERN CLARK COUNTIES.
ISOLATED SHRA/TSRA ELSEWHERE WITH ACTIVITY INITIATING OVER HIGHER
TERRAIN. REDUCED CIGS/VSBY TO MVFR OR LOWER AND GUSTY AND ERRATIC
WINDS OVER 35 KTS ARE POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE
WINDS SHOULD FAVOR TYPICAL DIURNAL TRENDS WITH SCT-BKN CLOUDS AOA
10K-15K FEET.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...FLASH FLOOD WATCH FROM NOON MST TODAY THROUGH THIS EVENING FOR
     AZZ002-003.
CA...FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR
     CAZ524>527.
&&

UPDATE...SALMEN
PREV DISC...STACHELSKI/MORGAN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Aug 28, 2:53 PM PST, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 PM PDT WED AUG 28 2013

AZZ002-003-CAZ524>527-291400-
LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
353 PM PDT WED AUG 28 2013 /353 PM MST WED AUG 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS EXPECTED INTO THIS EVENING WITH SOME STORMS
PRODUCING BETWEEN 1 AND 2 INCHES OF RAIN. ISOLATED AREAS OF FLASH
FLOODING WILL BE POSSIBLE ALONG WITH GUSTY WINDS. STORMS ARE
EXPECTED TO DECREASE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DEEP MONSOONAL MONSOONAL MOISTURE IS EXPECTED TO MOVE INTO THE AREA
THURSDAY AND REMAIN THROUGH THE WEEKEND. THIS MOISTURE COMBINED WITH
STRONG INSTABILITY WILL LIKELY LEAD TO AN INCREASE IN THE FLASH
FLOODING POTENTIAL THURSDAY AFTERNOON AND EVENING. A FLASH FLOOD
WATCH HAS BEEN ISSUED FROM NOON UNTIL 10 PM THURSDAY. MOISTURE AND
INSTABILITY IS FORECAST TO REMAIN IN PLACE THROUGH THE WEEKEND
LEADING TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WHICH MAY
PRODUCE HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY WITHIN THE WATCH AREA.
MEANWHILE...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT
WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-036-CAZ519>523-NVZ014>022-291400-
NORTHWEST PLATEAU-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
353 PM PDT WED AUG 28 2013 /353 PM MST WED AUG 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FRIDAY AND SATURDAY WILL SEE AN INCREASE IN THUNDERSTORM ACTIVITY
AND ASSOCIATED FLASH FLOODING THREAT AS A SURGE OF TROPICAL MOISTURE
MOVES INTO THE AREA. THE WEATHER PATTERN WILL REMAIN ACTIVE THROUGH
THE THE EARLY PART OF NEXT WEEK WITH THE THREAT OF FLASH FLOODING
EXTENDING FURTHER NORTH INTO INYO...ESMERALDA COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The radar

The Edwards AFB radar (KEYX), 78 km away, was scanning. The volume nearest the first event began at 21:28 UTC.

Open the radar archive at this moment

Event by event

16 flash flood. Local standard time, as filed.

Flash Flood, San Bernardino

When
August 29, 1:31 PM PST to 3:00 PM PST
Where
San Bernardino County, 0.33 mi SE of Minneola to 0.67 mi WNW of Daggett
Cause
Heavy Rain
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
34.847, -116.766

Water and mud were rushing down the street at Interstate 40 and Nebo Street. Four power poles were knocked down by flash flooding near National Trails Highway and Minneola Road.

Flash Flood, San Bernardino

When
August 29, 2:00 PM PST to 3:00 PM PST
Where
San Bernardino County, 0.58 mi ENE of Joshua Tree to 0.69 mi ENE of Joshua Tree
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
34.133, -116.311

Highway 62 was closed at Sunburst Circle, and a truck and trailer were stranded in swift water.

Flash Flood, San Bernardino

When
August 29, 2:17 PM PST to 3:30 PM PST
Where
San Bernardino County, 5.54 mi SE of Wheaton Spgs to 4.4 mi N of Cima
Cause
Heavy Rain
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
35.416, -115.407

Morning Star Mine Road washed out in several places with mud and boulders on the road. About seven vehicles were stuck.

Flash Flood, San Bernardino

When
August 29, 4:41 PM PST to 6:00 PM PST
Where
San Bernardino County, 1.45 mi WNW of Twenty Nine Palms to 1.24 mi WNW of Twenty Nine Palms
Cause
Heavy Rain
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
34.137, -116.074

Highway 62 was flooded at Mesquite Springs Road. 2.48 inches of rain fell in one hour.

Flash Flood, San Bernardino

When
August 29, 7:45 PM PST to 9:00 PM PST
Where
San Bernardino County, 1.21 mi SSW of Needles to 1.09 mi NW of Needles
Cause
Heavy Rain
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
34.813, -114.605

Spikes Road was flooded and closed, and the J Street underpass was also closed due to a foot of flowing water, mud, and rocks.

Flash Flood, San Bernardino

When
August 29, 8:22 PM PST to 9:30 PM PST
Where
San Bernardino County, 8.24 mi N of Bannock to 1.95 mi NNE of Java
Cause
Heavy Rain
Property damage
$150,000
Reported by
Law Enforcement
Coordinates
35.068, -114.854

Highway 95 South was closed near mile marker 71 due to flooding. Water three feet deep damaged Needles Highway, forcing one swift water rescue.

Flash Flood, San Bernardino

When
August 30, 12:51 PM PST to 2:00 PM PST
Where
San Bernardino County, 1.12 mi ENE of Valley Wells Station to 2.16 mi ESE of Valley Wells Station
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
35.437, -115.682

One foot of water flowed over Cima Road just south of Interstate 15.

Flash Flood, San Bernardino

When
August 30, 3:00 PM PST to 4:00 PM PST
Where
San Bernardino County, 1.24 mi NW of Newberry to 0.95 mi NW of Newberry
Cause
Heavy Rain
Property damage
$1,000
Reported by
Public
Coordinates
34.831, -116.697

Water and mud flowed across National Trails Highway near Interstate 40.

Flash Flood, San Bernardino

When
August 31, 12:15 PM PST to 1:15 PM PST
Where
San Bernardino County, 0.92 mi NNW of Landers to 0.63 mi W of Landers
Cause
Heavy Rain
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
34.283, -116.405

Six to 12 inches of water and mud flowed across Highway 247 at Reche Road and also Belfield Blvd. at Encantado Blvd. in Landers. One vehicle was washed away.

Flash Flood, Inyo

When
August 31, 1:47 PM PST to 3:00 PM PST
Where
Inyo County, 4.69 mi ESE of Death Vly to 5.4 mi NE of Ryan
Cause
Heavy Rain
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
36.424, -116.772

Water and debris flowed over Highway 190 between mile markers 121 and 128.

Flash Flood, Inyo

When
August 31, 2:06 PM PST to 3:30 PM PST
Where
Inyo County, 2.18 mi SSW of Keeler to 4.58 mi SSE of Keeler
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
36.449, -117.878

The intersection of Highways 190 and 136 was closed due to flooding.

Flash Flood, Inyo

When
August 31, 3:13 PM PST to 4:00 PM PST
Where
Inyo County, 9.75 mi WNW of Harrisburg to 8.21 mi WNW of Harrisburg
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
36.416, -117.286

Water and debris flowed across Highway 190.

Flash Flood, San Bernardino

When
August 31, 4:44 PM PST to 6:00 PM PST
Where
San Bernardino County, 7.91 mi NNW of Bannock to 7.73 mi NNW of Bannock
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
35.061, -114.864

Highway 95 was flooded and impassable at mile marker 70.

Flash Flood, Inyo

When
August 31, 5:18 PM PST to 6:30 PM PST
Where
Inyo County, 3.59 mi NW of Death Vly Jct to 1.53 mi WSW of Death Vly Jct
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
36.334, -116.469

Highway 190 was closed at Death Valley Junction due to flooding.

Flash Flood, San Bernardino

When
August 31, 5:55 PM PST to 7:00 PM PST
Where
San Bernardino County, 1.96 mi NNE of Wheaton Spgs to 2.12 mi N of Mountain Pass
Cause
Heavy Rain
Property damage
$1,000
Reported by
Department of Highways
Coordinates
35.497, -115.470

Interstate 15 was closed at Mountain Pass due to flooding.

Flash Flood, Inyo

When
August 31, 7:31 PM PST to 9:00 PM PST
Where
Inyo County, 6.59 mi N of Death Vly Arpt to 5.93 mi NNE of Death Vly Arpt
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
36.694, -117.132

Scotty's Castle Road was washed out, and a car was stuck in flash flooding on Highway 190.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in California in 2013Every state in 2013This day in weather historyWarnings in California, August 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 473432, 473433, 473434, 473435, 473436, 473437, 473438, 473439, 473440, 473441, 473442, 473443, 473444, 473445, 473446, 473447.